Three-sphere low-Reynolds-number swimmer with a cargo container

Golestanian, R. (2008) Three-sphere low-Reynolds-number swimmer with a cargo container. European Physical Journal E, 25 (1). pp. 1-4. ISSN 1292-8941



  • Golestanian, R.
Copyright, Publisher and Additional Information: © 2017 EDP Sciences. This is an author produced version of a paper subsequently published in European Physical Journal E. Uploaded in accordance with the publisher's self-archiving policy.
  • Published: January 2008
  • Published (online): 14 February 2008
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Physics and Astronomy (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 22 Sep 2017 12:14
Last Modified: 24 Mar 2018 02:39
Published Version:
Status: Published
Publisher: EDP Sciences
Refereed: Yes
Identification Number:

Share / Export